# SDR AALA20160610004

- Difficulty date: June 10, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 87,449 hours, 41,287 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, THE LT GENERATOR OFF & LT CSD PRESSURE LOW LIGHT ILLUMINATED, ACCOMPANIED BY THE F/A REPORTING A FAINT BURNING ELECTRICAL ODOR BY THE AFT F/A JUMPSEAT, WHICH DISSIPATED AFTER APPROXIMATELY 5 TO 10 MINUTES.  FOUND LT CSD OIL QUANTITY OVER FULL WITH METAL CONTAMINATION AND THE SCAVENGE FILTER DIFFERENTIAL PRESSURE INDICATOR POPPED.   REMOVED AND REPLACED LEFT ENGINE GENERATOR AND CONSTANT SPEED DRIVE IAW AMM 24-10-01.  LEAK AND OPS CHECKED GOOD.   AIRCRAFT WAS GROUNDED.
